# SDR 00002

- Difficulty date: October 4, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N333TW
- Make and model: Lear 24
- Aircraft serial: 168
- Aircraft time: 14,905 hours, 12,616 cycles
- Engine: Ge CJ610*
- Engine time: 12,651 hours, 9,985 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

RIGHT ENGINE FLAME-OUT DURING CLIMB FROM 390 TO 410.  RESTART AT 240 CLIMB BACK TO 390, NO FURTHER PROBLEM.  MAINTENANCE PERFORMED DENSITY ADJUSTMENT.
